Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FierceBadRabbit

Member
  • Posts

    3
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    Canada, BC
  1. Hi, I don't mean to scare anyone (this is simply a warning) but my doctor took me off Yaz because he felt it was too risky. A few months after I saw a CBC program on the dangerous side-effects of Yaz/Yasmin, they interviewed the family of a young woman who died from taking this brand. FDA claims Yaz and Yasmin are 2-3 times more likely to cause blood clots than any other birth control pill. I highly recommend you do some research on the dangers and side-effects of this pill (just do
  2. Hi, I think it may be enlarged pores? High oil production can enlarge pores. Maybe try a pore-refining toner/astringent and a facial mask for pores/oil. Perhaps the soaps/face washes you have used in the past are too strong for your skin? I only say this because I know face washes with harsh chemicals were too intense for me. My suggestion would be to try out a more natural, less abrasive wash, especially if you're going to incorporate a toner - you don't want to overwhelm your skin.
  3. Just wanted to say a quick "hi"! I recently turned 30 and no longer suffer from active acne but I am left with indented scars (feel as though only half the battle has been won). I had resided myself to the fact that I will never be rid of these horrid scars (I've tried SO many things). But I joined this site because I've recently had some good results with a vitamin C serum, which has inspired me to keep trying and in the next few months I plan on experimenting with a few other natural prod
×